advertisement
Question
Posted by: zan | 2007/12/18

Contraceptives???

Good day Doc

I have been on contraceptives for about 3 years and in the beginning of this year decided to stop using them (3 month injection). But ever sincei stopped, i havent gone on my periods.
Is there something i should be worried about?

Secondly my private part (vigina) is sometimes ichy, is there a reason why this is the case? Could it be an infection? Abit of blood came out too.Yes i am sexually active, without using a condom. We use the 'withdrawal method'.

Please help>>>

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year after stopping the injectable before your periods return.
Itchiness may mean thrush. Have a look at the Top 5 questions for ways of treating it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement